... shampoo you are using. Coumadin clinic says sometime its the shampoo we are using while on warfarin. So, would like to hear from others.
If you are on warfarin or coumadin and have not had hair loss - what mcg are you on and which?
update on hair loss. Sawy Doctor today about my hair loss. The Doctor put me on 1000 MCGAdded 19 Jan 2012:
Computer cut off. Didn't get to finish my statement. Saw my Doctor today about hair loss. Doctor put me on 1000 mcg of Biotin. Said this would not interfer with warfarin. Said this usually helps with hair loss. Hope this helps everyone that they will try this also.
Hiya, I have never heard of shampoo being a problem for hair loss whilst being on warfarin. I have been on warfarin for 8 years and I have had hair loss, but this mostly happens in the summer. Stress can play a part of it, you might not think your stressed, but you could be. Also it depends on what you do to your hair, eg perm it, straighten it, colour it etc and what styling products do you use?. And have you had headaches?, do you have sore points on your head?. ... :-)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.